Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Vanishing theorems for Killing vector fields on complete hypersurfaces in the hyperbolic space

Tom 145 / 2016

Guangyue Huang, Hongjuan Li Colloquium Mathematicum 145 (2016), 99-105 MSC: 53C21, 58C40. DOI: 10.4064/cm6531-9-2015 Opublikowany online: 22 April 2016

Streszczenie

We study vanishing theorems for Killing vector fields on complete stable hypersurfaces in a hyperbolic space $\mathbb {H}^{n+1}(-1)$. We derive vanishing theorems for Killing vector fields with bounded $L^2$-norm in terms of the bottom of the spectrum of the Laplace operator.

Autorzy

  • Guangyue HuangCollege of Mathematics and Information Science
    Henan Normal University
    Xinxiang 453007, P.R. China
    e-mail
  • Hongjuan LiCollege of Mathematics and Information Science
    Henan Normal University
    Xinxiang 453007, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek